MAUDE Adverse Event Report: O&M HALYARD, INC. SURGICAL UTILITY DRAPE W/TAPE 2; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. SURGICAL UTILITY DRAPE W/TAPE 2; SURGICAL DRAPES AND PACKS
Model Number 89731
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Foreign Body Sensation in Eye (1869)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer noted there was linting from the drape into the patient's eyes.She stated that the issue was resolved by using a saline wash to remove the lint.No injury or long-term effects were reported as a result of the issue.
 
Additional Manufacturer Narrative
The product involved in the event was not available for return.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
 
Additional Manufacturer Narrative
One (1) representative sample received unopened and unused.Product packaging was received.The sample was evaluated under ambient light conditions.The sample arrived in a sealed product package.There are no visual damages observed on the package, front or back.The package was opened and the csr wrap with the utility drapes was inspected.No lint or fibers were observed inside the open package, on the csr wrap or on the lab table.The csr wrap was unfolded, and the two utility drapes were opened and laid out on the lab table.During the unfolding and manipulation of the utility drapes, no lint or fibers were observed to detach from the samples.The samples were inspected on both sides.No loose lint or fibers were observed.The release tapes were peeled away from the adhesive strips.No loose fibers were observed.All edges of the release tapes appear smooth.Both samples were gently shaken, no lint or loose fibers were observed to detach from either drape.The complaint of linting could not be replicated.The dhr (device history record) were reviewed and no abnormalities were found.Current process was reviewed and no abnormalities were reported during the manufacturing of this product.The investigation for this event was based on the information provided as well as sample evaluation results.No root cause was identified this product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
SURGICAL UTILITY DRAPE W/TAPE 2
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq.
blvd. luis donaldo colosio
col.educativa, nogales sonora 84093
MX   84093
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key16985453
Report Number3005997949-2023-00002
Device Sequence Number6762521
Product Code PUI
UDI-Device Identifier30680651897313
UDI-Public30680651897313
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number89731
Device Catalogue Number991089731
Device Lot NumberAC2229401G
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown